Indian Journal of Anaesthesia  
About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions
Home | Login  | Users Online: 493  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size    


    Article Cited by others

REVIEW ARTICLE

Medication error in anaesthesia and critical care: A cause for concern

Kothari Dilip, Gupta Suman, Sharma Chetan, Kothari Saroj

Year : 2010| Volume: 54| Issue : 3 | Page no: 187-192

   This article has been cited by
 
1 Medication Errors among Physician-Assistants Anaesthesia
G. Amponsah,A. Antwi-Kusi,W. Addison,B. Abaidoo
Advances in Anesthesiology. 2016; 2016: 1
[Pubmed]  [Google Scholar] [DOI]
2 Erros de medicação em anestesia: inaceitáveis ou inevitáveis?
Ira Dhawan,Anurag Tewari,Sankalp Sehgal,Ashish Chandra Sinha
Brazilian Journal of Anesthesiology. 2016;
[Pubmed]  [Google Scholar] [DOI]
3 Medication errors in anesthesia: unacceptable or unavoidable?
Ira Dhawan,Anurag Tewari,Sankalp Sehgal,Ashish Chandra Sinha
Brazilian Journal of Anesthesiology (English Edition). 2016;
[Pubmed]  [Google Scholar] [DOI]
4 Anesthesia Case of the Month
Lidia Kowalczyk,Yves P. Moens
Journal of the American Veterinary Medical Association. 2014; 245(2): 183
[Pubmed]  [Google Scholar] [DOI]
5 Accidental spinal potassium chloride injection successfully treated with spinal lavage
J. Dias,N. Lages,A. Marinho,L. Maria,J. Tinoco,D. Vieira,C. Correia
Anaesthesia. 2013; : n/a
[Pubmed]  [Google Scholar] [DOI]
6 Colour-coded syringe labels: a modification to enhance patient safety
D. Kothari,J. Agrawal
British Journal of Anaesthesia. 2013; 110(6): 1056
[Pubmed]  [Google Scholar] [DOI]
7 Colour-coded syringe labels: A modification to enhance patient safety
Kothari, D. and Agrawal, J.
British Journal of Anaesthesia. 2013; 110(6): 1056-1058
[Pubmed]  [Google Scholar]
8 Medication errors in anesthesia: A Moroccan university hospitals survey [Erreurs médicamenteuses en anesthésie : Enquête prospective au niveau des CHU Marocains]
Amor, M. and Bensghir, M. and Belkhadir, Z. and Ghannam, A. and Azendour, H. and Drissi Kamili, N. and Maazouzi, W.
Annales Francaises dæAnesthesie et de Reanimation. 2012; 31(11): 863-869
[Pubmed]  [Google Scholar]
9 Potassium chloride: A high risk drug for medication error
Kothan, D. and Kothan, S. and Agrawal, J.
Indian Journal of Anaesthesia. 2012; 56(1): 90-91
[Pubmed]  [Google Scholar]

 

Read this article